Is it a pregnancy symptom or side effect of Crinone


#1

Hi,

I am 6 weeks pregnant with a singleton. I’ve had a stomach ache for about 3 weeks. It feels like I need to have a bowel movement. It is very crampy & painful and some times are worse than others. I keep thinking I need to use the restroom, but that is not the case. I was wondering if this is a pregnancy symptom or a side effect of Crinone?

If any of you have experienced this pain, was there anything you could do to make it better?

Thanks!!


#2

Sounds like your constipated. I had it bad with my dd. try some prune juice. Just start with a little, couple of ounces. Ask if you can take anything. I hated the taste and would mix it with cran grape or sprite as it got rid of the thickness. Start off with a little as it does make gas a little worse. Or you can buy the individual wrapped prunes. They aren’t so bad. Best of luck!


#3

[QUOTE=Jennjack11]Sounds like your constipated. I had it bad with my dd. try some prune juice. Just start with a little, couple of ounces. Ask if you can take anything. I hated the taste and would mix it with cran grape or sprite as it got rid of the thickness. Start off with a little as it does make gas a little worse. Or you can buy the individual wrapped prunes. They aren’t so bad. Best of luck![/QUOTE]
Thanks, jennjack. That is what I would think too, except I have been having regular bowel movements. I just can’t imagine that my tummy should be hurting this bad for this long. If it’s due to pregnancy, I will deal with it. But if it’s from either the Crinone or Estrace, maybe they can switch me to something else.


#4

What you’re describing sounds like bloating, which is a pregnancy symptom. I get it really bad early on too. For me, it was always worse in the evenings. Try avoiding gas producing foods such as beans, artificial sweeteners, processed foods, dairy, refined grains, gum, soda, etc.

Still, you should also talk to your OB about it.


#5

[quote=stillpraying]Hi,

I am 6 weeks pregnant with a singleton. I’ve had a stomach ache for about 3 weeks. It feels like I need to have a bowel movement. It is very crampy & painful and some times are worse than others. I keep thinking I need to use the restroom, but that is not the case. I was wondering if this is a pregnancy symptom or a side effect of Crinone?

If any of you have experienced this pain, was there anything you could do to make it better?

Thanks!![/quote]

Sounds like bloating and maybe a bit of constipation. Try adding a stool softener morning and night and see if it helps. You can also had a fiber supplement like metamucil. I have to do both!